Alert archive / California / Gale Warnings in 2014

Gale Warning 32, NWS Eureka, CA

December 18, 2014

NWS Eureka, CA issued this gale warning at Dec 18, 2014, 3:16 AM PST. It took effect at Dec 18, 2014, 3:00 PM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 18, 2014, 3:16 AM PST (11:16 UTC)
In effect from
Dec 18, 2014, 3:00 PM PST
Expired
Dec 18, 2014, 8:38 PM PST
In force
6 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

296 
WHUS76 KEKA 181116
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
316 AM PST THU DEC 18 2014

...LARGE WESTERLY SWELL TO BUILD INTO THE WATERS FRIDAY INTO
FRIDAY NIGHT...

PZZ470-181930-
/O.EXT.KEKA.SC.Y.0105.000000T0000Z-141218T2300Z/
/O.NEW.KEKA.GL.W.0032.141218T2300Z-141219T0700Z/
/O.NEW.KEKA.SE.A.0008.141219T2000Z-141220T2100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
316 AM PST THU DEC 18 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PST
THIS EVENING...
...HAZARDOUS SEAS WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM
PST THIS EVENING. A HAZARDOUS SEAS WATCH HAS ALSO BEEN ISSUED.
THIS HAZARDOUS SEAS WATCH IS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH SATURDAY AFTERNOON. 

* WINDS...SOUTHERLY INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT
  THIS EVENING. SOUTHERLY WINDS DECREASING TO 5 TO 15 KT FRIDAY
  MORNING AND THEN INCREASING AGAIN ON SATURDAY TO 15 TO 30 KT.

* SEAS...A MIX OF SOUTHERLY AND WESTERLY WAVES TODAY AND TONIGHT.
  SOUTHERLY 6 TO 10 FEET AT 7 SECONDS THIS EVENING THEN
  SUBSIDING. WESTERLY 11 FT AT 13 SECONDS THROUGH THURSDAY NIGHT
  THEN BUILDING TO 18 TO 20 FT AT 18 SECONDS BY FRIDAY NIGHT.
  SWELL WILL SLOWLY SUBSIDE THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-181930-
/O.EXT.KEKA.SC.Y.0105.000000T0000Z-141219T2000Z/
/O.NEW.KEKA.SE.A.0008.141219T2000Z-141220T2100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
316 AM PST THU DEC 18 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PST FRIDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SATURDAY AFTERNOON. 

* WINDS...SOUTHERLY 15 TO 25 KT THROUGH TONIGHT THEN BECOMING
  LIGHT FRIDAY THROUGH FRIDAY NIGHT.

* SEAS...WESTERLY 11 FT AT 13 SECONDS THROUGH TONIGHT THEN
  BUILDING TO 18 TO 20 FT AT 18 SECONDS BY FRIDAY NIGHT. SWELL
  WILL SLOWLY SUBSIDE THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-181930-
/O.EXT.KEKA.SC.Y.0105.000000T0000Z-141219T2200Z/
/O.NEW.KEKA.SE.A.0008.141219T2200Z-141220T2100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
316 AM PST THU DEC 18 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PST FRIDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SATURDAY AFTERNOON. 

* WINDS...SOUTHERLY WINDS INCREASING THIS AFTERNOON INTO THE
  EVENING TO 15 TO 25 KT WITH A FEW GUSTS TO 30 KT. WINDS BECOMING
  LIGHT FRIDAY INTO FRIDAY NIGHT.

* SEAS...WESTERLY 10 TO 11 FT AT 13 SECONDS THROUGH TONIGHT THEN
  BUILDING TO 18 TO 20 FT AT 18 SECONDS BY FRIDAY NIGHT. SWELL
  WILL SLOWLY SUBSIDE THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-181930-
/O.EXT.KEKA.SC.Y.0105.000000T0000Z-141218T1700Z/
/O.NEW.KEKA.SE.A.0008.141219T2200Z-141220T2100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
316 AM PST THU DEC 18 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING...
...HAZARDOUS SEAS WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SATURDAY AFTERNOON. 

* SEAS...WESTERLY 8 TO 9 FT AT 13 SECONDS THROUGH THURSDAY NIGHT
  THEN BUILDING TO 18 TO 20 FT AT 18 SECONDS BY FRIDAY NIGHT.
  SWELL WILL SLOWLY SUBSIDE THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
3 follow-up statements
464 
WHUS76 KEKA 181648
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
848 AM PST THU DEC 18 2014

...LARGE WESTERLY SWELL TO BUILD INTO THE WATERS FRIDAY INTO
FRIDAY NIGHT...

PZZ470-190100-
/O.CON.KEKA.SC.Y.0105.000000T0000Z-141218T2300Z/
/O.CON.KEKA.GL.W.0032.141218T2300Z-141219T0700Z/
/O.CON.KEKA.SE.A.0008.141219T2000Z-141220T2100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
848 AM PST THU DEC 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
11 PM PST THIS EVENING...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH SATURDAY AFTERNOON...

* WINDS...SOUTHERLY INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 
  KT THIS EVENING. SOUTHERLY WINDS DECREASING TO 5 TO 15 KT 
  FRIDAY MORNING AND THEN INCREASING AGAIN ON SATURDAY TO 15 TO 
  30 KT. 

* SEAS...A MIX OF SOUTHERLY AND WESTERLY WAVES TODAY AND 
  TONIGHT. SOUTHERLY 6 TO 10 FEET AT 7 SECONDS THIS EVENING THEN 
  SUBSIDING. WESTERLY 11 FT AT 13 SECONDS THROUGH THURSDAY NIGHT 
  THEN BUILDING TO 18 TO 20 FT AT 18 SECONDS BY FRIDAY NIGHT. 
  SWELL WILL SLOWLY SUBSIDE THROUGH THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-190100-
/O.EXT.KEKA.SC.Y.0105.000000T0000Z-141218T2300Z/
/O.CON.KEKA.SE.A.0008.141219T2200Z-141220T2100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
848 AM PST THU DEC 18 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH SATURDAY AFTERNOON...

* SEAS...WESTERLY 8 TO 10 FT AT 13 SECONDS THROUGH TONIGHT THEN
  BUILDING TO 18 TO 20 FT AT 18 SECONDS BY FRIDAY NIGHT. SWELL
  WILL SLOWLY SUBSIDE THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-190100-
/O.CON.KEKA.SC.Y.0105.000000T0000Z-141219T2000Z/
/O.CON.KEKA.SE.A.0008.141219T2000Z-141220T2100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
848 AM PST THU DEC 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST FRIDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH SATURDAY AFTERNOON...

* WINDS...SOUTHERLY 15 TO 25 KT THROUGH TONIGHT THEN BECOMING 
  LIGHT FRIDAY THROUGH FRIDAY NIGHT. 

* SEAS...WESTERLY 11 FT AT 13 SECONDS THROUGH TONIGHT THEN 
  BUILDING TO 18 TO 20 FT AT 18 SECONDS BY FRIDAY NIGHT. SWELL 
  WILL SLOWLY SUBSIDE THROUGH THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-190100-
/O.CON.KEKA.SC.Y.0105.000000T0000Z-141219T2200Z/
/O.CON.KEKA.SE.A.0008.141219T2200Z-141220T2100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
848 AM PST THU DEC 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH SATURDAY AFTERNOON...

* WINDS...SOUTHERLY WINDS INCREASING THIS AFTERNOON INTO THE 
  EVENING TO 15 TO 25 KT WITH A FEW GUSTS TO 30 KT. WINDS 
  BECOMING LIGHT FRIDAY INTO FRIDAY NIGHT. 

* SEAS...WESTERLY 9 TO 11 FT AT 13 SECONDS THROUGH TONIGHT THEN
  BUILDING TO 18 TO 20 FT AT 18 SECONDS BY FRIDAY NIGHT. SWELL
  WILL SLOWLY SUBSIDE THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
538 
WHUS76 KEKA 182315
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
315 PM PST THU DEC 18 2014

...LARGE WESTERLY SWELL TO BUILD INTO THE WATERS FRIDAY INTO
FRIDAY NIGHT...

PZZ470-190715-
/O.EXP.KEKA.SC.Y.0105.000000T0000Z-141218T2300Z/
/O.CON.KEKA.GL.W.0032.000000T0000Z-141219T0700Z/
/O.CON.KEKA.SE.A.0008.141219T2000Z-141220T2100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
315 PM PST THU DEC 18 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PST THIS EVENING...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH SATURDAY AFTERNOON...

* WINDS...SOUTHERLY 25 TO 35 KT WITH GUSTS TO 40 KT THIS EVENING.
  SOUTHERLY WINDS DECREASING TO 5 TO 15 KT BY FRIDAY MORNING AND
  THEN INCREASING ON SATURDAY TO 20 TO 30 KT.

* SEAS...A MIX OF SOUTHERLY AND WESTERLY WAVES TODAY AND TONIGHT.
  SOUTHERLY 6 TO 10 FEET AT 7 SECONDS THIS EVENING THEN SUBSIDING.
  WESTERLY 11 FT AT 13 SECONDS THROUGH THURSDAY NIGHT THEN
  BUILDING TO 18 TO 20 FT AT 18 SECONDS BY FRIDAY AFTERNOON AND
  EVENING. SEAS WILL REMAIN ELEVATED THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-190715-
/O.EXT.KEKA.SC.Y.0105.000000T0000Z-141219T2200Z/
/O.CON.KEKA.SE.A.0008.141219T2200Z-141220T2100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
315 PM PST THU DEC 18 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PST FRIDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH SATURDAY AFTERNOON...

* WINDS...SOUTHERLY 15 TO 25 KT...STRONGEST AROUND CAPE MENDOCINO
  TONIGHT. WINDS EASING ON FRIDAY AND REMAINING LIGHT FRIDAY
  NIGHT.

* SEAS...WESTERLY 8 TO 10 FT AT 13 SECONDS THROUGH TONIGHT THEN
  BUILDING TO 18 TO 20 FT AT 18 SECONDS BY FRIDAY NIGHT. SEAS WILL
  REMAIN ELEVATED THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-190715-
/O.CON.KEKA.SC.Y.0105.000000T0000Z-141219T2000Z/
/O.CON.KEKA.SE.A.0008.141219T2000Z-141220T2100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
315 PM PST THU DEC 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST FRIDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH SATURDAY AFTERNOON...

* WINDS...SOUTHERLY 15 TO 25 KT THROUGH TONIGHT THEN BECOMING 
  LIGHT FRIDAY THROUGH FRIDAY NIGHT. 

* SEAS...WESTERLY 11 FT AT 13 SECONDS THROUGH TONIGHT THEN
  BUILDING TO 18 TO 20 FT AT 18 SECONDS BY FRIDAY NIGHT. SEAS WILL
  REMAIN ELEVATED THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-190715-
/O.CON.KEKA.SC.Y.0105.000000T0000Z-141219T2200Z/
/O.CON.KEKA.SE.A.0008.141219T2200Z-141220T2100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
315 PM PST THU DEC 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH SATURDAY AFTERNOON...

* WINDS...SOUTHERLY WINDS 20 TO 20 KT. A FEW GUSTS TO 35 KT
  POSSIBLE. WINDS EASING BY FRIDAY MORNING AND BECOMING LIGHT.
  SOUTH WIND INCREASING AGAIN ON SATURDAY IN ADVANCE OF A WARM
  FRONT.

* SEAS...WESTERLY 9 TO 11 FT AT 13 SECONDS THROUGH TONIGHT THEN
  BUILDING TO 18 TO 20 FT AT 18 SECONDS BY FRIDAY NIGHT. SEAS WILL
  REMAIN ELEVATED THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
910 
WHUS76 KEKA 190438
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
838 PM PST THU DEC 18 2014

...LARGE WESTERLY SWELL TO BUILD INTO THE WATERS FRIDAY INTO
FRIDAY NIGHT...

PZZ470-191245-
/O.CAN.KEKA.GL.W.0032.000000T0000Z-141219T0700Z/
/O.EXA.KEKA.SC.Y.0105.000000T0000Z-141219T2000Z/
/O.CON.KEKA.SE.A.0008.141219T2000Z-141220T2100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
838 PM PST THU DEC 18 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PST FRIDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH SATURDAY AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST FRIDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTHERLY 25 TO 35 KT WITH GUSTS TO 40 KT JUST AHEAD OF
  COLD FRONTAL PASSAGE. WINDS WILL SHIFT TO THE SW AND W BEHIND
  THE FRONT LATE IN THE EVENING AND EASE TO 5 TO 15 KT OVERNIGHT.
  WINDS WILL INCREASE AGAIN ON SATURDAY TO 20 TO 30 KT.

* SEAS...A MIX OF SOUTHERLY AND WESTERLY WAVES TODAY AND TONIGHT.
  SOUTHERLY 6 TO 10 FEET AT 7 SECONDS THIS EVENING THEN SUBSIDING
  OVERNIGHT. WESTERLY SWELL 11 FT AT 13 SECONDS THROUGH THURSDAY
  NIGHT THEN BUILDING TO 18 TO 20 FT AT 18 SECONDS BY FRIDAY
  AFTERNOON AND EVENING. SEAS WILL REMAIN ELEVATED THROUGH THE
  WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-191245-
/O.CON.KEKA.SC.Y.0105.000000T0000Z-141219T2000Z/
/O.CON.KEKA.SE.A.0008.141219T2000Z-141220T2100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
838 PM PST THU DEC 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST FRIDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH SATURDAY AFTERNOON...

* WINDS...SOUTHERLY 20 TO 30 KT WITH GUSTS TO 35 KT NEAR CAPE
  MENDOCINO THROUGH TONIGHT. WINDS BECOMING LIGHT FRIDAY THROUGH
  FRIDAY NIGHT.

* SEAS...SOUTH 5 TO 7 FT AT 6 SECONDS AND WESTERLY 11 FT AT 13
  SECONDS THROUGH TONIGHT. WEST WAVES BUILDING TO 18 TO 20 FT AT
  18 SECONDS BY FRIDAY NIGHT. SEAS WILL REMAIN ELEVATED THROUGH
  THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-191245-
/O.CON.KEKA.SC.Y.0105.000000T0000Z-141219T2200Z/
/O.CON.KEKA.SE.A.0008.141219T2200Z-141220T2100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
838 PM PST THU DEC 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH SATURDAY AFTERNOON...

* WINDS...SOUTHERLY WINDS 20 TO 30 KT. A FEW GUSTS TO 35 KT.
  WINDS EASING BY FRIDAY MORNING AND BECOMING LIGHT. SOUTH WIND
  INCREASING AGAIN ON SATURDAY IN ADVANCE OF A WARM FRONT.

* SEAS...WESTERLY 9 TO 11 FT AT 13 SECONDS THROUGH TONIGHT THEN 
  BUILDING TO 18 TO 20 FT AT 18 SECONDS BY FRIDAY NIGHT. SEAS 
  WILL REMAIN ELEVATED THROUGH THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Dec 17, 3:54 PM PST, 11 hours 22 minutes earlier.

Area forecast discussion, Dec 17, 3:54 PM PST, 11 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
354 PM PST WED DEC 17 2014

.SYNOPSIS...PERSISTING RAIN SHOWERS WILL DIMINISH OVERNIGHT. THEN
BUILDING HIGH PRESSURE WILL RESULT IN A MOSTLY DRY DAY ON
THURSDAY. AN APPROACHING COLD FRONT WILL BRING THE NEXT
OPPORTUNITY FOR RAIN LATE THURSDAY NIGHT THROUGH FRIDAY MORNING.

&&

.SHORT TERM...(TODAY THRU THURSDAY) A WEAK DISTURBANCE HAS PROLONGED
VERY LIGHT SHOWER ACTIVITY TODAY FOR MOSTLY AREAS NORTH OF CAPE
MENDOCINO. THE 23Z RADAR IMAGERY SHOWS LIGHT TO MODERATE RAIN
OFFSHORE MAKING ITS WAY ONSHORE. THE APPROACHING SURFACE LOW WILL
BRING ONE LAST SHOT OF RAIN THIS EVENING AS IT SLIDES PAST THE NW
CALIFORNIA COAST. ADDITIONAL RAINFALL THROUGH TONIGHT WILL BE ON
THE LIGHTER SIDE AMOUNTING TO AROUND ONE QUARTER INCH. SNOWFALL
WITH THE LINGERING SHOWERS WILL NOT POSE A MAJOR CONCERN THIS
EVENING AS PRECIPITATION WILL BE LIGHT AND SNOW LEVELS ARE
FORECAST TO GRADUALLY INCREASE OVERNIGHT.

500MB HEIGHTS WILL GRADUALLY BUILD OVERNIGHT INTO THURSDAY AS A WEAK
UPPER LEVEL RIDGE SHIFTS OVER THE WEST COAST OF THE UNITED STATES.
THIS SHOULD RESULT IN MOSTLY DRY WEATHER EARLY IN THE DAY, HOWEVER,
MOISTURE STREAMING OVER THE RIDGE COULD RESULT SOME LIGHT SPRINKLES
THROUGH THE DAY. THEN, A BOUNDARY ASSOCIATED WITH AN UPPER LEVEL LOW
LOCATED OFF OF THE COAST OF BRITISH COLUMBIA WILL APPROACH NORTHWEST
CALIFORNIA THURSDAY EVENING. RECENT MODEL RUNS HAVE SPED UP THE
ARRIVAL OF THE RAIN TO THURSDAY EVENING BUT STILL REMAIN IN DECENT
AGREEMENT WITH ONE ANOTHER. RAINFALL CAN BE HEAVY AT TIMES WITH MOST
AREAS LOOKING AT 0.75 INCHES OVERNIGHT AND HIGHER TERRAIN ACROSS
FAVORABLE AREAS GETTING AS MUCH AS 1.5 INCHES. SNOWLEVELS WILL
REMAIN AROUND 5000 FEET AS MOST OF THE PRECIPITATION FALLS BUT
WILL DECREASE INTO THE MORNING. FLURRIES MAY BE OBSERVED AT SOME
MOUNTAIN PASSES HOWEVER SNOWFALL SHOULD MOSTLY BE RESTRICTED TO
THE TRINITY ALPS WITH THE PASS ON HIGHWAY 3 SOUTH OF CALLAHAN
SEEING POTENTIAL IMPACTS.

.LONGTERM...(FRIDAY THRU WED) SHOWERS WILL DIMINISH FRIDAY RESULTING
IN A MOSTLY DRY DAY HOWEVER THE WET PATTERN CONTINUES SATURDAY AND
AGAIN SUNDAY AS FLOW BECOMES MORE ZONAL. THE LONGWAVE MODEL HINTS
TOWARDS THE DEVELOPMENT OF A LONGWAVE RIDGE ACROSS THE WESTERN
UNITED STATES THIS WEEKEND. I FEAR MODELS MAY POTENTIALLY BE OVER
DOING THE PRECIPITATION FOR THIS WEEKEND BUT MADE LITTLE TO NO
CHANGES DUE TO UNCERTAINTY. STRONGER RIDGING WILL BUILD OVER THE
EASTERN PACIFIC EARLY NEXT WEEK BRINGING WARMER TEMPERATURES AND
DRIER WEATHER THROUGH THE MIDDLE OF THE WEEK. BOTH THE GFS AND ECMWF
HINT AT ANOTHER TROUGH FOR LATE NEXT WEEK BUT DIFFER IN THE
STRENGTH. AGAIN FEW CHANGES WERE MADE TO THE LONG TERM AND CLIMO
POPS WERE USED FOR THE TAIL END OF THE FORECAST. \KML

&&

.AVIATION...A WEAKENING LOW PRESSURE SYSTEM OFFSHORE WILL PROVIDE
MORE PERIODS OF LIGHT TO MODERATE RAIN AS WELL AS OCCASIONAL MVFR
CONDITIONS TONIGHT. LINGERING MOIST AIR WILL MAKE IFR CIGS AND VSBYS
POSSIBLE AT UKIAH AND OTHER VALLEYS IN THE INTERIOR BY EARLY THU
MORNING. CONDITIONS SHOULD IMPROVE TO VFR THROUGH THE DAY ON THU.

&&

.MARINE...WINDS HAVE TURNED SOUTHERLY IN ADVANCE OF A WEAKENING LOW
APPROACHING THE WATERS. SHIP REPORTS SHOWED WINDS AROUND 15-20 KT
WHICH SEEMED TO MATCH BETTER WITH THE GFS...HI-RES-NMM AND HRRR. THE
SREF AND NAM12 LOOKED UNDERDONE. BOTH THE HIRES-NMM AND HRRR SHOW A
RIBBON OF 20-25KT IN THE OUTER WATERS AND AROUND CAPE MENDO THROUGH
THIS EVENING. ALSO SEAS HAVE BEEN RUNNING 2 TO 3 FT ABOVE THE MODEL
GUIDANCE THROUGH THE DAY. MOST OF THIS WAVE ENERGY HAS BEEN COMING
FROM 280-290 DEGREES. THUS EXTENDED THE SMALL CRAFT ADVISORY THROUGH
TONIGHT. THE MODELS CONTINUE TO SHOW THE WESTERLY SWELL TRENDING
DOWNWARD ON THURSDAY INTO THURSDAY NIGHT AS A STRONGER FRONTAL
SYSTEM APPROACHES THE WATERS THROUGH THE DAY. SOUTHERLY WINDS WILL
START TO RAMP BACK UP TO SMALL CRAFT LEVELS OF 20-25 KT BY THURSDAY
EVENING. THE MODELS TEND TO BE TOO SLOW WITH WINDS INCREASING...SO
THE ADVISORY HAS BEEN EXTENDED INTO THU AND THU NIGHT. THE FRONT
WILL MOVE INLAND BY FRI MORNING LEAVING MUCH LIGHTER WINDS IN ITS
WAKE.

A HURRICANE FORCE LOW CURRENTLY SOUTH OF THE ALEUTIAN ISLANDS WILL
PRODUCE A LARGE SWELL WHICH WILL PROPAGATE TOWARD THE NORCAL COAST
AND ARRIVE ON FRIDAY. ASCAT PASS SHOWED 50-55KT IN THE SOUTHERN HALF
OF THE LOW. THIS AGREES QUITE WELL WITH THE WAVE WATCH III WINDS.
CONFIDENCE IS INCREASING A LARGE WESTERLY SWELL WILL HIT THE
NORTHERN CAL COAST ON FRI. THE EXACT MAGNITUDE OF THE SWELL WILL BE
MUCH MORE CERTAIN WHEN THE SWELL GOES BY THE OFFSHORE BUOYS; BUOY #2
250NM WEST OF BLANCO WHICH IS THE ONLY ONE LEFT.

FOR NOW HAVE STAYED CLOSED TO THE MODEL GUIDANCE WHICH HAS THE SWELL
PEAKING AROUND 17 TO 19 FT AT 18 SECONDS FRIDAY NIGHT. BREAKERS
AROUND 25 FEET WILL BE POSSIBLE FRIDAY NIGHT. JASON-2 ALTIMETRY
MEASUREMENTS THUS FAR HAS CAPTURED ONLY THE SIDES OF THE WAVE MAX.
HOPEFULLY WE GET A PASS RIGHT OVER THE CENTER TO CONFIRM THE WAVE
HEIGHTS IN THE NEXT 12 HOURS. A MARINE WEATHER STATEMENT HAS BEEN
ISSUED TO CALL ATTENTION TO THIS LARGE SWELL EVENT WHICH SHOULD
PRODUCE HAZARDOUS SURF CONDITIONS.

IN ADDITION...FORERUNNERS WILL BRING A POTENTIAL FOR SNEAKER WAVES
DURING THE DAY ON FRIDAY. LOOKING AT THE SEA STATE SPECTRUM THERE
WILL BE ANOTHER WESTERLY WAVE GROUP PRESENT...8-10 FT AROUND 13
SECONDS ON FRIDAY. THE SHORTER PERIOD SOUTHERLY WAVE GROUP SHOULD BE
NEGLIGIBLE. CONFIDENCE IT NOT HIGH THAT ALL OF THE VARIABLES WILL
COME TOGETHER HERE FOR THIS TO BE A HIGH END THREAT FOR SNEAKER
WAVES.

THE SWELL WILL SUBSIDE OVER THE WEEKEND. A WARM FRONT WILL APPROACH
THE WATERS ON SATURDAY INTO SATURDAY NIGHT BRINGING ANOTHER PERIOD
OF SMALL CRAFT ADVISORY SOUTHERLY WINDS.

&&

.COASTAL FLOOD...PERSISTENT SOUTHERLY WINDS CONTINUE TO KEEP WATER
LEVELS ABOVE THE ASTRONOMICAL TIDES BY 1 TO 2 FT. THE ASTRONOMICAL
TIDES ARE NEARLY 8 FT IN HUMBOLDT BAY ON SATURDAY AND 8.1 FT ON
SUNDAY. DEPENDING ON HOW PERSISTENT THE SOUTHERLY WINDS ARE...THIS
COULD CAUSE SOME COASTAL FLOODING IN THE LOW LYING AREAS AROUND
HUMBOLDT BAY. IN ADDITION, WITH THESE HIGH WATER LEVELS THE HIGH
SURF MAY PUSH WATER UP HIGHER IN EXPOSED COASTAL AREAS. MKK

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 3 PM PST THURSDAY FOR PZZ450-455.

     SMALL CRAFT ADVISORY UNTIL 3 PM PST FRIDAY FOR PZZ470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Dec 17, 7:35 AM PST, 19 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
735 AM PST WED DEC 17 2014

CAZ001-002-181545-
REDWOOD COAST-MENDOCINO COAST-
735 AM PST WED DEC 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ASTRONOMICAL TIDES ARE 7.9 FT IN HUMBOLDT BAY ON SATURDAY AND 8.1
FT ON SUNDAY. PERSISTENT SOUTHERLY WINDS ARE KEEPING TIDES 1 TO 2
FEET HIGHER AND THIS MAY CAUSE COASTAL FLOODING IN THE LOW LYING
AREAS AROUND HUMBOLDT BAY.

HIGH SURF IS EXPECTED FRIDAY AFTERNOON AND FRIDAY NIGHT. BREAKER
HEIGHTS ARE EXPECTED TO BE 20 TO 25 FEET.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-076-181545-
NORTH COAST INTERIOR-MENDOCINO INTERIOR-
735 AM PST WED DEC 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-181545-
UPPER TRINITY RIVER-
735 AM PST WED DEC 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED ABOVE
ELEVATIONS OF 4500 FEET ACROSS THE HIGHEST PASSES OF TRINITY
COUNTY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 3:16 AM PSTHazardous Seas WatchEKA24 hr
Dec 18, 3:56 AM PSTHigh Surf AdvisoryEKA70 hr

Nearby

Gale Warnings in California, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.